# SDR SWAA2019121739767

- Difficulty date: December 1, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5310
- Condition: Corroded
- Location: Bs 727-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ZEE ANGLE CORRODED BETWEEN BS. 727 TO BS. 797, LBL 25.          / R&R ZEE ANGLE IAW SRM.
